... I have been taking Effexor XL 150mg for 12 years and it has worked so well for my depression, but not my sex life. So when I complained to my doctor about my sex life, she suggested that I slowly decrease my Effexor and slowly add Wellbutrin. I start tomorrow taking Venlafaxine XL 75mg plus Bupropion XL 150mg. What I am most afraid of are brain zaps (brain shivers), anxiety and my old depression returning. I don't want to go down that very dark scary hole again. And I have had brain zaps before when I missed taking my venlafaxine before. They are very debilitating for me. And my doctor told me that I may feel agitated for a few days. I wish I could just get off all of it, but I am too afraid of those depressions I used to have. So I guess I will get through this OK. Wish me luck!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2015 • 11 answers
Posted 21 Feb 2016 • 4 answers
Posted 14 Jun 2016 • 4 answers
Posted 5 Nov 2016 • 4 answers
Posted 21 Jan 2018 • 4 answers